Krull-Schmidt Categories and Projective Covers

Krause H (2015)
Expositiones Mathematicae 33(4): 535-549.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Krull-Schmidt categories are additive categories such that each object decomposes into a finite direct sum of indecomposable objects having local endomorphism rings. We provide a self-contained introduction which is based on the concept of a projective cover. (C) 2015 Elsevier GmbH. All rights reserved.
Stichworte
Krull-Schmidt category
Erscheinungsjahr
2015
Zeitschriftentitel
Expositiones Mathematicae
Band
33
Ausgabe
4
Seite(n)
535-549
ISSN
0723-0869
eISSN
1878-0792
Page URI
https://pub.uni-bielefeld.de/record/2901265

Zitieren

Krause H. Krull-Schmidt Categories and Projective Covers. Expositiones Mathematicae. 2015;33(4):535-549.
Krause, H. (2015). Krull-Schmidt Categories and Projective Covers. Expositiones Mathematicae, 33(4), 535-549. doi:10.1016/j.exmath.2015.10.001
Krause, H. (2015). Krull-Schmidt Categories and Projective Covers. Expositiones Mathematicae 33, 535-549.
Krause, H., 2015. Krull-Schmidt Categories and Projective Covers. Expositiones Mathematicae, 33(4), p 535-549.
H. Krause, “Krull-Schmidt Categories and Projective Covers”, Expositiones Mathematicae, vol. 33, 2015, pp. 535-549.
Krause, H.: Krull-Schmidt Categories and Projective Covers. Expositiones Mathematicae. 33, 535-549 (2015).
Krause, Henning. “Krull-Schmidt Categories and Projective Covers”. Expositiones Mathematicae 33.4 (2015): 535-549.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1410.2822

Suchen in

Google Scholar